MAUDE Adverse Event Report: SYNTHES GMBH BOLT FOR FEMORAL NECK SYSTEM 80MM LENGTH-STERILE; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

SYNTHES GMBH BOLT FOR FEMORAL NECK SYSTEM 80MM LENGTH-STERILE; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Model Number 04.168.280S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported on (b)(6) 2021, the patient underwent the open reduction internal fixation with the fns for a medial fracture of the femoral neck.The patient fell several weeks after the surgery and was under observation.Migration/cut-out was confirmed on (b)(6) 2022.The revision surgery for removal of the fns and the bipolar hip arthroplasty will be performed on (b)(6) 2022.Although the fracture was outside the scope of the osteosynthesis, the surgeon decided to perform the open reduction internal fixation with the femoral neck system (fns) to reduce bleeding because of the underlying disease.This event might have been caused by the fall.Revision surgery was done on (b)(6) 2022.Fns implants in question were removed and replaced with bha.The revision surgery was completed successfully with 1 hour delay.The delay in surgery is due to instrument breakage of other companies' products.No further information is available.This is report 2 of 4 for (b)(4).This report is for a bolt for fns.
 
Additional Manufacturer Narrative
Date of event: date of cut out is unknown date in 2022.Complainant part is not expected to be returned for manufacturer review/investigation.Device history report: part # 04.168.280s, lot # 262p498, manufacturing site: (b)(4), release to warehouse date: 12.July.2021, expiry date: 01.July.2031.A manufacturing record evaluation was performed for the finished device lot and no non-conformance was identified.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
BOLT FOR FEMORAL NECK SYSTEM 80MM LENGTH-STERILE
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK GRENCHEN (CH)
solothurnstrasse 186
grenchen 2540
SZ   2540
Manufacturer Contact
kate karberg
1302 wrights lane east
west chester, PA 19380
8472871282
MDR Report Key14025422
Report Number8030965-2022-02205
Device Sequence Number11405864
Product Code KTT
UDI-Device Identifier10886982274724
UDI-Public(01)10886982274724
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172872
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.168.280S
Device Catalogue Number04.168.280S
Device Lot Number262P498
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/08/2022
Initial Report FDA Received Date04/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANTIROTSCR F/FEM NECK SYST F/CONSTRUCT L; LOCKSCR Ø5 SELF-TAP L40 TAN; PL 1-HO F/FEM NECK SYST TAN
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale